FIRST YOU AND DIRECT SUN! My Week has been NUTS!!!! Between bill pay day, the heat, errands, and trying to get the #2 house painted... I thought I would say hello...and tell you a couple of things.

Our "fortunate" temps BELOW that 3 digit mark are about over... the next 15 days or more show 100 plus degrees... so since it is just the 3rd of August, I can say I feel lucky, it could have been a month ago, BUT I HATE this kind of heat! My skin feels like hot burning coals are on it, just having my arm in this type of weather. Between the Lupus, and then the Prednisone, and other meds that effect my skin, I cannot take over a moment or two in direct sunlight.... again though we are fortunate :)




http://www.msn.com/en-us/weather/today/Ennis,TX,United-States/we-city-32.329,-96.624?iso=US


And SPEAKING OF SKIN, AND HOT SUNNY WEATHER - You Guys and gals out there with ANY OF THESE SKIN ISSUES, ILLNESSES, MEDICATIONS (Lots of meds can make you very vunerable to a burn within moments - many of your "tetracycline antibiotics", many of our blood pressure meds, and if you read your labels and look your meds up, they will give you a huge warning about sun!!!!!


So, be safe! I know I "try" to do anything outside, either before the sun arises, or after it is down below my tree lines, BUT today, I went over to house#2 and had to water some of the plants I've put out... and I could not avoid the sun TOTALLY... and it honestly felt as if my skin was on fire, just letting my arms be in and out within seconds!!! So, sunblock!!! and/or all ways you can protect yourself... my years of going out to the lake and tanning when my kids were little, or mowing my lawn in my bathing suit top and shorts, are long gone.....

 

Here is a partial list of the many medications and lots of information about medications, sun, and what you should do and NOT do!

http://www.medicinenet.com/sun-sensitive_drugs_photosensitivity_to_drugs/page3.htm

Post a Comment